# SDR LM1RRA0159

- Difficulty date: June 28, 2010
- Submitted: June 29, 2010
- Operation: General aviation
- Filed by: Pratt and Whitney Engine Services Inc, repair station LM1R301K
- Engine: Pwa PT6A68
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Transfer Tube
- Part number: 3007867
- Condition: Misaligned
- Location: Agb
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PRIOR TO INSTALLATION, CUSTOMER REPORTED STATIC OIL LEAK FROM ENGINE INLET.  AGB REMOVED REVEALING A CUT O-RING AND DISTORTED PACKING GROOVE ON THE NR1 BEARING TRANSFER TUBE JOINING THE AGB DIAPHRAM AND AIR INLET HSG.  LIKELY CAUSE WAS MISALIGNMENT OF TRANSFER TUBE DURING AGB MATING TO INLET ASSEMBLY.  SDR SUBMITTED TO RAISE AWARENESS TO TECH ON POTENTIAL FOR MISALIGNMENT OF THE OIL TRANSFER TUBES DURING MATING PROCESS OF AGB AND AIR INLET SECTIONS, AND FOR OPERATORS TO RECOGNIZE THE SYMPTOMS THIS TYPE OF INTERNAL OIL LEAK.
